Thread: Hereing voices
View Single Post
Old May 1st, 2004, 04:47 PM  
TheWizard
Retired Administrator
 
TheWizard's Forum Picture
 
Join Date: March 19, 2004
Location: Hogwarts School
Default

Quote:
Originally Posted by Shaolin
Maybe you need a med change, especially as your maxing on Geodon.

Also you must understand the voices are your thoughts and of your creation, so don't ever listen to them if they are taunting you, it's just you feeling angry at yourself and it may be very distracting hearing these voices which are shouting your thoughts out to the world.

You should experiment with coping methods (which don't involve hurting yourself) like say for example meditating or having a relaxing bath or something - it really depends on who you are and what relaxes you and gives you peice in the world. Just don't touch booze or illegal drugs.
I might need more seroquel. I'm only taking 100mg of it right now. One guy at programs it taking 400mg a day. He's so zoned out he can hardly function. I don't want to end up like him.

Josh

TheWizard is offline